MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE; PERIPHERAL STENT DELIVERY SYSTEM
Catalog Number 1012630-29
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.The lot history record (lhr) for this product could not be reviewed and a similar complaint query could not be performed because the product was not returned for evaluation and the lot number was not reported.Based on the information provided, the reported difficulties appear to be due to case circumstances.It is likely that after the failed attempt to advance, the stent became loosened on the balloon due to interaction with the anatomy, resulting in the dislodgment.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The device was discarded.
 
Event or Problem Description
It was reported that the 7.0x29 mm omnilink elite stent delivery system (sds) met resistance with the tortuous anatomy during advancement to the superior mesenteric artery (sma).The sma was accessed via the right groin.Due to the tortuosity, the stent dislodged from the sds and remained in the aorta.A snare was inserted through the left groin and the stent was removed from the aorta without difficulty.The sma was treated with balloon angioplasty only.There were no adverse patient effects and no clinically significant delay in the procedure.

Brand Name
OMNILINK ELITE
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9272708
Report Number2024168-2019-13156
Device Sequence Number1646262
Product Code NIO
UDI-Device Identifier08717648178467
UDI-Public08717648178467
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012630-29
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;